Officials have found that a woman has died due to blood clots after receiving this COVID-19 vaccine. Officials now investigating.
Officials have suspended the rollout of COVID-19 vaccines after a person was found dead due to severe coagulation disorders.
Austrian officials have begun an investigation into the death of a 49-year-old nurse that died after receiving the AstraZeneca COVID-19 vaccine. At the moment, health officials and investigators haven’t determined if the vaccine is directly linked to the death.
Austrian officials have said that a 35-year-old nurse who worked at the same place as the 49-year-old who died has developed a pulmonary embolism, a condition where one of the arteries in the lungs becomes blocked by a blood clot.
The batch of COVID-19 vaccines that are causing these issues has now been suspended until further investigation is conducted. For more information, check out this link here.
“The Federal Office for Safety in Health Care (BASG) has received two reports in a temporal connection with a vaccination from the same batch of the AstraZeneca vaccine in the district clinic of Zwettl. Currently there is no evidence of a causal relationship with the vaccination,” BASG said.